I woke up at 9:30am today. (The past week or so over christmas break I've been waking up at about 1pm, so this was pretty early for me.) I had nausea and a bit of heartburn and bad gas, but it went away after I ate some saltine crackers and drank ginger ale. Then I sat on the couch to watch some tv, and I felt this really weird kind of crushing sensation in my head. I'm not sure how to describe it, but it also felt like I was kind of moving backwards or something, but it only lasted for about two seconds. It REALLY scared me though. After that, I turned off the tv, tried to go back to sleep, but started shaking, which probably related to anxiety.. I still felt dizzy, and I asked my mum to take me to the ER. Since august I've always been feeling dizzy, and nobody can say what it is. I was with my friends for new years eve last night for about six hour, and for the most part, I felt alright around them, with only occasional dizziness. I also went to a concert friday night, but even with earplugs, I only stayed for 15 minutes. I'm not sure if all of this has anything to do with my ears or not, and I'm thinking of scheduling something with a neurologist, and I also have an appointment with an ear doctor as well.
At the ER, everything turned out normal, except that my TSH was a little off (I thought I heard the nurses say it was 5.4, but the doctor said mine was 5.), and I have yet another appointment with an MD in a few days to check the T3 and T4 levels or whatever. The ER was NO help at all. As if I wasn't dizzy enough to begin with, taking four tubes of blood obviously doesn't help, haha.
So if anyone here knows anything about vertigo attacks, would the crushing feeling in your head be part of it? It wasn't painful, just really strange. I think I might have Meniere's Disease, but I guess I'll find out at my ear doctor. I'm only 17, so I guess I have quite a few years to deal with whatever I'm suffering from. :P Happy new year!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?